# SDR AALA20170623004

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 96,877 hours, 15,471 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN LAVATORY M2 EMITTED AN AURAL WARNING BRIEFLY.  ACCOMPLISHED SMOKE DETECTOR TEST IAW AMM 26-13-00.  OPERATIONAL CHECKED GOOD.
